Cross Reference Up

Costas, E, López-Rodas, V, Toro, FJ and Flores-Moya, A (2008). The number of cells in colonies of the cyanobacterium Microcystis aeruginosa satisfies Benford's law. Aquatic Botany 89(3), 341-343.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. eprint arXiv:1309.5603, last revised 27 Dec 2013. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Campos, L, Salvo, AE and Flores-Moya, A (2016). Natural taxonomic categories of angiosperms obey Benford's law, but artificial ones do not. Systematics and Biodiversity, in press. ISSN/ISBN:1477-2000 (Print)/ 1. DOI:10.1080/14772000.2016.1181683. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Docampo, S, del Mar Trigo, M, Aira, M, Cabezudo, B and Flores-Moya, A (2009). Benford’s law applied to aerobiological data and its potential as a quality control tool . Aerobiologia 25, 275-283 . ISSN/ISBN:0393-5965. View Complete Reference Online information Works that this work references Works that reference this work
Fonseca, PMT da (2016). Digit analysis using Benford's Law : a bayesian approach. Masters Thesis, ISEG - Instituto Superior de Economia e Gestão, Lisbon School of Economics & Management. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2008). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp.. ISSN/ISBN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Nebel, J-C and Pezzulli, S (2012). Distribution of Human Genes Observes Zipf's Law. Kingston University Research & Innovation Reports (KURIR), Vol. 8, 2012. ISSN/ISBN:1749-5652. View Complete Reference Online information Works that this work references No Bibliography works reference this work